MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER FLEXIMA¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - SPENCER FLEXIMA¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima¿ biliary stent was used in an endoscopic retrograde cholangiopancreatography (ercp) procedure performed in common bile duct on (b)(6) 2017 according to the complainant, during attempted deployment of the flexima¿ biliary stent, the guide catheter stretched and broke.This event reportedly required intervention to remove the broken device, however, no further information could be obtained at this time.After manipulation of the device, the stent was successfully deployed and the procedure was completed using this device.This event did not result in any complication or harm to the patient.The patient's condition at the conclusion of the procedure was reported to be "stable." attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
FLEXIMA¿ BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6536754
Report Number3005099803-2017-01294
Device Sequence Number11095444
Product Code FGE
UDI-Device Identifier08714729337362
UDI-Public(01)08714729337362(17)20171130(10)17465275
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberM00539200
Device Catalogue Number3920
Device Lot Number17465275
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2017
Initial Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight45